ICD-10-CM Code for Poisoning by heroin, accidental (unintentional), initial encounter T40.1X1A

ICD-10 code T40.1X1A for Poisoning by heroin, accidental (unintentional), initial encounter is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Subscribe to Codify by AAPC and get the code details in a flash.

Poisoning by heroin, accidental (unintentional), initial encounter

T40

Excludes2: drug dependence and related mental and behavioral disorders due to psychoactive substance use (F10.-F19.-)

Tabs
Get crucial instructions for accurate ICD-10-CM T40.1X1A coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.

Forum

Have a question about ICD-10-CM Code T40.1X1A ? Start a discussion here